Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 49, NWS Corpus Christi, TX

October 6, 2012

NWS Corpus Christi, TX issued this small craft advisory at Oct 6, 2012, 4:04 PM CDT. It took effect at Oct 7, 2012, 12:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2012, 4:04 PM CDT (21:04 UTC)
In effect from
Oct 7, 2012, 12:00 AM CDT
Expired
Oct 8, 2012, 3:23 PM CDT
In force
39 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS74 KCRP 062104
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
404 PM CDT SAT OCT 6 2012

...FIRST STRONG COLD FRONT OF THE SEASON TO BRING STRONG OFFSHORE
WINDS...

.A STRONG COLD FRONT WILL PUSH OFFSHORE OVERNIGHT BRINGING A SHIFT
TO STRONG OFFSHORE WINDS OVERNIGHT. EXPECT THESE WINDS TO INCREASE
FROM NORTH TO SOUTH ACROSS THE MIDDLE TEXAS WATERS. WINDS WILL
CONTINUE GUSTY THROUGH SUNDAY...AND FOR OPEN WATER AREAS INTO MONDAY.

GMZ250-255-270-275-070515-
/O.NEW.KCRP.SC.Y.0049.121007T0600Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
404 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 10 AM CDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 10 AM CDT
MONDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.
  SEAS INCREASING TO 5 TO 7 FEET IN OFFSHORE AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-070515-
/O.NEW.KCRP.SC.Y.0049.121007T0600Z-121008T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
404 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT SUNDAY.

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.
  BAY WATERS CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
8 follow-up statements
336 
WHUS74 KCRP 070322 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1022 PM CDT SAT OCT 6 2012

...FIRST STRONG COLD FRONT OF THE SEASON TO BRING STRONG OFFSHORE
WINDS...

.A STRONG COLD FRONT WILL PUSH OFFSHORE LATE SATURDAY EVENING AND
INTO THE OVERNIGHT HOURS...BRINGING A SHIFT TO STRONG OFFSHORE WINDS
OVERNIGHT. WINDS WILL CONTINUE GUSTY THROUGH SUNDAY...AND FOR
OPEN WATER AREAS INTO MONDAY.

GMZ250-255-270-275-071200-
/O.EXT.KCRP.SC.Y.0049.121007T0500Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1022 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT MONDAY.

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. 
  SEAS INCREASING TO 5 TO 7 FEET IN OFFSHORE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-071200-
/O.EXT.KCRP.SC.Y.0049.121007T0500Z-121008T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1022 PM CDT SAT OCT 6 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  BAY WATERS CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ/GW
578 
WHUS74 KCRP 070825
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
325 AM CDT SUN OCT 7 2012

...STRONG OFFSHORE WINDS IN THE WAKE OF A STRONG COLD FRONT...

.A STRONG OFFSHORE FLOW CAN BE EXPECTED TODAY IN THE WAKE OF A
STRONG COLD FRONT. WINDS WILL BEGIN TO DIMINISH LATE THIS
AFTERNOON AND EVENING BUT WILL CONTINUE TO BE GUSTY THROUGH
TONIGHT...AND FOR OPEN WATER AREAS INTO MONDAY.

GMZ230-235-071630-
/O.EXT.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
325 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  BAY WATERS CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-071630-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
325 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35
  KNOTS. SEAS INCREASING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
842 
WHUS74 KCRP 071517
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1017 AM CDT SUN OCT 7 2012

...STRONG OFFSHORE WINDSCONTINUE IN THE WAKE OF A STRONG COLD
FRONT...

.A STRONG OFFSHORE FLOW WILL CONTINUE TODAY IN THE WAKE OF A
STRONG COLD FRONT. WINDS WILL BEGIN TO DIMINISH LATE THIS
AFTERNOON AND EVENING BUT WILL CONTINUE TO BE GUSTY THROUGH
TONIGHT...AND FOR OPEN WATER AREAS INTO MONDAY.

GMZ250-255-270-275-072330-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1017 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 
  KNOTS. SEAS INCREASING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-072100-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1017 AM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 
  BAY WATERS CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
655 
WHUS74 KCRP 072006
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
306 PM CDT SUN OCT 7 2012

...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING...

.A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS EVENING
ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS MAY DECREASE BELOW
SMALL CRAFT ADVISORY CONDITIONS FOR A TIME OVERNIGHT...BUT WILL
RETURN TO AT OR NEAR ADVISORY LEVELS MONDAY MORNING. 

GMZ230-235-072115-
/O.CAN.KCRP.SC.Y.0049.000000T0000Z-121007T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
306 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WIND HAVE DECREASED BELOW ADVISORY CRITERIA...THEREFORE THE
ADVISORY IS CANCELLED FOR THE BAYS.

$$

GMZ250-255-270-275-080415-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
306 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS AND WAVES: WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 35 
  KNOTS. SEAS INCREASING TO 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
639 
WHUS74 KCRP 080304 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 PM CDT SUN OCT 7 2012

...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING...

.A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS EVENING
ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS MAY DECREASE
BELOW SMALL CRAFT ADVISORY CONDITIONS FOR A TIME OVERNIGHT...BUT
WILL RETURN TO AT OR NEAR ADVISORY LEVELS MONDAY MORNING.

GMZ250-255-270-275-081200-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1004 PM CDT SUN OCT 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS.
  SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GW/PZ
782 
WHUS74 KCRP 080741
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
241 AM CDT MON OCT 8 2012

...STRONG OFFSHORE WINDS CONTINUE IN OPEN WATERS THIS EVENING...

.A MODERATE TO STRONG OFFSHORE FLOW WILL CONTINUE THIS MORNING
ALONG WITH ROUGH SEAS IN THE OPEN WATERS. WINDS CAN BE EXPECTED TO
DIMINISH THROUGH LATE MORNING INTO THE AFTERNOON.

GMZ250-255-270-275-081500-
/O.CON.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
241 AM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TE
991 
WHUS74 KCRP 081446
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 AM CDT MON OCT 8 2012

...STRONG WINDS CONTINUE...

.A MODERATE TO AT TIMES STRONG NORTHERLY WIND WILL CONTINUE LATE
THIS MORNING INTO THIS AFTERNOON...ALONG WITH ROUGH SEAS FOR OPEN
WATERS SOUTH OF PORT ARANSAS. IN OTHER AREAS WINDS HAVE DECREASED
TO MORE MODERATE LEVELS.

GMZ255-275-081600-
/O.CAN.KCRP.SC.Y.0049.000000T0000Z-121008T1500Z/
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
946 AM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WIND AND SEAS HAVE DECREASED BELOW ADVISORY LEVELS AT THIS
TIME...THEREFORE THE ADVISORY IS CANCELLED NORTH OF PORT ARANSAS.

$$

GMZ250-270-082100-
/O.EXT.KCRP.SC.Y.0049.000000T0000Z-121008T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
946 AM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.
  SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
630 
WHUS74 KCRP 082023
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 PM CDT MON OCT 8 2012


GMZ250-270-082130-
/O.CAN.KCRP.SC.Y.0049.000000T0000Z-121008T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
323 PM CDT MON OCT 8 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

CONDITIONS HAVE FALLEN BELOW ADVISORY CRITERIA...THEREFORE THE
ADVISORY HAS BEEN CANCELLED.

$$

PZ

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 3:48 PM CDT, 16 minutes earlier.

Area forecast discussion, Oct 6, 3:48 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
348 PM CDT SAT OCT 6 2012

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...THE COLD FRONT
REMAINS STALLED TO THE NORTH OF THE FORECAST AREA THIS AFTERNOON.
EXPECT THE FRONT TO START MOVING LATE THIS AFTERNOON WHEN TEMPS
START TO COOL. CURRENTLY HAVE THE FRONT TIMED TO VICTORIA AROUND
10PM...AND CORPUS...ALICE...LAREDO REGION BY MIDNIGHT TO 1AM. A
TONGUE OF MOISTURE WITH MODERATE PWATS UP TO AROUND 1.5 IN IS
PUSHING INTO THE COASTAL BEND...SO HAVE LEFT A 20 POP FOR MOST OF
THE AREA...THOUGH BACKED OFF ON FAR WESTERN AREAS. THING THE
CHANCE FOR SHOWERS IS SMALL...BUT WITH A LEAST SOME MOISTURE
MOVING IN...FELT COMFORTABLE LEAVING THE SLIGHT CHANCE. 300K
ISENTROPIC SFC ALSO INDICATES SOME WEAK UPGLIDE THROUGH THE
MORNING HOURS TOMORROW...WHICH COULD LINGER SOME AREAS OF LIGHT
RAIN...ESPECIALLY SOUTH.

TEMPERATURES...AND TO A LESSER DEGREE...WINDS ARE GOING TO BE THE
IMPACT WITH THIS FRONT. FIRST WITH THE WINDS...EXPECT GUSTY WINDS
TO DEVELOP WITH THE FRONTAL PASSAGE...WITH GUSTS UP TO AROUND 30
MPH FOR A FEW HOURS OVERNIGHT. NORTHERLY WINDS WILL CONTINUE
BREEZY ON SUNDAY. MUCH COOLER TEMPERATURES ARE EXPECTED BEHIND THE
FRONT...ESPECIALLY WITH THE EXPECTED STRATUS DECK HANGING AROUND.
PARTS OF THE CWA...SOUTHERN AREAS...WILL LIKELY SEE THE OFFICIAL
HIGH TEMPERATURE FOR THE DAY OCCUR SHORTLY AFTER MIDNIGHT/1AM.
MORNING LOWS WILL DROP INTO THE 50S FOR MOST OF THE AREA...WITH
SOME LOWER 60S SOUTH AND EAST. WITH A THICK STRATUS DECK THROUGH
THE DAY TOMORROW...DONT EXPECT TEMPS TO RECOVER MUCH...LOOKING FOR
HIGHS IN THE MID AND UPPER 60S FOR MOST AREAS.

&&

.MARINE...SMALL CRAFT ADVISORIES WILL GO INTO AFFECT AT 06Z AS
COLD FRONT IS PUSHING THROUGH NORTHERN MARINE ZONES. WINDS OVER
THE BAYS WILL BE GUSTY OVERNIGHT AND THROUGH THE DAY
TOMORROW...WHILE OPEN WATERS WILL SEE WINDS LINGER...WITH A BIT OF
A SECONDARY SURGE POSSIBLE FOR MONDAY MORNING SO HAVE KEPT THE SCA
UP THROUGH 15Z FOR OPEN WATERS.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...THE LONG TERM PART OF THE
FORECAST WILL BEGIN WITH 1025MB SURFACE HIGH OVER NORTH TEXAS AND
OKLAHOMA. ANOTHER DAY OF BELOW NORMAL TEMPERATURES WITH HIGHS ONLY
IN THE LOWER TO MIDDLE 70S CAN BE EXPECTED FOR MONDAY. SCA
CONDITIONS WILL ALSO BE WINDING DOWN AROUND 15Z MONDAY...BUT
EXPECT SCEC CONDITIONS TO PERSIST FOR THE REMAINDER OF THE DAY.
SURFACE HIGH SLIDES OFF TO THE EAST MONDAY NIGHT/TUESDAY WHICH
WILL ALLOW FOR ONSHORE FLOW TO RESUME AND THEN PERSIST THROUGHOUT
THE WORK WEEK. GFS/EURO IN GOOD AGREEMENT INTO NEXT WEEK WITH
SUPPRESSED RIDGE TO THE SOUTH EVENTUALLY BUILDING INTO THE AREA.
MOISTURE INCREASES THROUGH THE WEEK WITH PW/S CLIMBING TO AROUND
1.5 INCHES. COUPLED WITH DAYTIME HEATING AND THE SEA
BREEZE...BELIEVE ISOLATED CONVECTION WILL BE POSSIBLE TUESDAY
THROUGH FRIDAY. HAVE RETAINED THE LOW END THUNDERSTORM CHANCES
DURING THE EXTENDED. AFTERNOON HIGHS WILL REBOUND TO NEAR SEASONAL
NORMALS ON TUESDAY...WITH LOWER 90S OUT WEST TO UPPER 80S IN THE
EAST THROUGH SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    59  69  58  76  68  /  20  10  10  20  10
VICTORIA          54  66  55  74  61  /  20  10  10  10  10
LAREDO            60  68  58  72  66  /  10  10  10  10  10
ALICE             58  68  57  73  65  /  20  20  10  20  10
ROCKPORT          60  70  60  76  70  /  20  10  10  20  10
COTULLA           57  65  54  71  64  /  10  10  10  10  10
KINGSVILLE        60  69  59  75  66  /  20  20  10  20  10
NAVY CORPUS       62  70  63  76  71  /  20  20  10  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 1 AM SUNDAY TO 10 AM CDT MONDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM CDT SUNDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

PZ/83...SHORT TERM
TB/78...LONG TERM
Hazardous weather outlook, Oct 6, 4:47 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
447 AM CDT SAT OCT 6 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-071000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
447 AM CDT SAT OCT 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG IS EXPECTED THIS MORNING ACROSS THE VICTORIA
CROSSROADS AND THE INTERIOR PORTIONS OF THE COASTAL BEND.
VISIBILITIES WILL BE REDUCED TO 3 TO 5 MILES...WITH A FEW LOCATIONS
OCCASIONALLY DOWN TO 1/4 OF A MILE. PATCHY FOG CAN BE EXPECTED
AGAIN TONIGHT AHEAD OF A STRONG COLD FRONT...MAINLY ACROSS THE
SOUTHERN RIO GRANDE PLAINS TO THE SOUTHERN COASTAL BEND.

SMALL CRAFT ADVISORY CONDITIONS CAN BE EXPECTED ACROSS THE BAYS
AND COASTAL WATERS BY LATE TONIGHT INTO EARLY SUNDAY MORNING IN
THE WAKE OF A STRONG COLD FRONT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS EXPECTED OVER THE COASTAL WATERS
SUNDAY. CONDITIONS MAY APPROACH SMALL CRAFT ADVISORY LEVELS FRIDAY.
ISOLATED THUNDERSTORMS ARE ANTICIPATED...PRIMARILY DURING THE
AFTERNOON HOURS...WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/WC

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.